MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number A219
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581); Use of Device Problem (1670)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had an inappropriate shock due to the oversensing of noise via decrease intrinsic amplitudes.The device sensing vector was then reprogrammed from the primary vector to the alternate vector.Later, there were some untreated episodes due to the same oversensing of noise and low amplitudes.The smart pass feature programmed itself off due to low amplitudes.The local representative will discuss some options with the clinic.There were no additional adverse patient effects.The system remains implanted.

Brand Name
EMBLEM? MRI S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50931860
Report Number2124215-2026-51632
Device Sequence Number18516171
Product Code LWS
UDI-Device Identifier00802526584404
UDI-Public(01)00802526584404(17)231214
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2023
Device Model NumberA219
Device Catalogue NumberA219
Device Lot Number155220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale